BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Back to Search Results |
| Model Number |
M0068318170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/24/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an uphold vaginal support system was implanted during an anterior vaginal repair using uphold mesh, posterior vaginal repair and cystoscopy procedures performed on (b)(6) 2017.As reported by the patient's attorney, the patient experienced an unknown injury.The patient was scheduled by the physician for a follow-up and surgery on (b)(6) 2021.
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2017, implant date, as no event date was reported.The complainant was unable to provide the lot number of the suspect device.Therefore, the manufacture and expiration dates are unknown.This event was reported by the patient's legal representation.The implant surgeon is: (b)(6).(b)(4).The complaint device is not expected to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Additional Manufacturer Narrative
Correction: this was previously reported under mfr report 3005099803-2021-07194.Any new event information will be sent under mfr report 3005099803-2021-07194.Block d4 (model, catalog number) has also been updated.Block b3 date of event: date of event was approximated to february 24, 2017, implant date, as no event date was reported.Block d4, h4: the reported lot number, 0000026974, does not match the reported device.The upn reported, m006831810, was invalid; however the correct upn was found to be m0068318170 based on the description of the device as an uphold lite.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: this event was reported by the patient's legal representation.The implant surgeon is: (b)(6), md.(b)(6).Block h6: patient code e2401 captures the reportable event of unknown injury.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Impact code f12 has been used in the light of this patient seeking legal recourse for an unspecified personal injury related to the device.Block h10: the complaint device is not expected to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an uphold lite vaginal support system was implanted during an anterior vaginal repair using uphold mesh, posterior vaginal repair and cystoscopy procedures performed on (b)(6) 2017.As reported by the patient's attorney, the patient experienced an unknown injury.The patient was scheduled by the physician for a follow-up and surgery on (b)(6) 2021.